Article citationsMore >>

Ahlberg, J. H.; Nilson, E. N. and Walsh, J. L., The theory of splines and their applications, New York, London, 1967.

has been cited by the following article:

Article

Inhomogeneous Lacunary Interpolation and Optimization Errors Bound of Seventh Spline

1University of Sulaimani, Faculty of Science and Science Education, School of Science Education, Sulaimani, Iraq

2University of Sulaimani, Faculty of Science and Science Education, School of Science, Sulaimani, Iraq


American Journal of Applied Mathematics and Statistics. 2013, Vol. 1 No. 3, 46-51
DOI: 10.12691/ajams-1-3-3
Copyright © 2013 Science and Education Publishing

Cite this paper:
Faraidun K. Hamasalh, Karwan H.F. Jwamer. Inhomogeneous Lacunary Interpolation and Optimization Errors Bound of Seventh Spline. American Journal of Applied Mathematics and Statistics. 2013; 1(3):46-51. doi: 10.12691/ajams-1-3-3.

Correspondence to: Faraidun K. Hamasalh, University of Sulaimani, Faculty of Science and Science Education, School of Science Education, Sulaimani, Iraq. Email: faraidunsalh@gmail.com

Abstract

This paper surveys and reviews paper of spline degree seven inhomogeneous and optimized the best errors bound by spline (0,2, 5; 0, 3, 6) case. It has been shown that the existence, uniqueness and convergence analysis with minimizing the error bounds of deficient seventh spline interpolated.

Keywords